• joint pains

    Asked by virginisland11 on Monday, March 11, 2013

    joint pains

    Anyone experience joint pains while taking tamoxifen.

    2 Answers from the Community

    • comp's Avatar

      yes i have been on it since october and my jointsare the same way my knee bothers me cause i had a injury to it its worse now

      over 3 years ago
    • baba's Avatar

      YES!!! I have only been on it four weeks and this last weekend I experienced severe joint pain. My dr. warned me of this but I still wasn't prepared. Also, he said it could last about six weeks!! Good luck!!

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.